advertisement
Question
Posted by: Lyn | 2007/04/20

fungus on finger nails

Hallo I have just been to my local doctor and have fungi on two of my finger nails on the right hand. He has prescribed the use of Terbicil for 2 - 3 months. My question is: what harmful side affects does this medication have? Could i only use it for 1 month, as this is quite expensive?

My other option that I want to try, is visit a health shop and see what is available?

I also have had excema periodically over the last 2 years on my right hand - this is from the use of detergents. Have started wearing gloves now.

Many thanks - Look forward to hearing from you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Lyn
No for nailfungi one has to use the treatment quite long to get rid of this - hang in there and finish the course. You can also put teatree oil on the nail.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement